Publications & Reports

Asystolic cardiac arrest following liposomal amphotericin B infusion: anaphylaxis or compliment activation-related pseudoallergy?

George P Drewett, Ana Copaescu, Joseph DeLuca, Natasha E Holmes, Jason A Trubiano
Department of Infectious Diseases, Austin Health, Heidelberg, Australia. [email protected]

Abstract

Allergic reaction to liposomal amphotericin B is rare. We report a case of cardiac arrest in a 64-year-old woman following liposomal amphotericin B infusion, requiring resuscitation. We also present the results of subsequent skin prick and intradermal testing to liposomal amphotericin on the patient and three healthy controls, highlighting the need for further research into the immunopathogenesis of this reaction.

Publication

  • Journal: Allergy, Asthma, and Clinical Immunology
  • Published: 29/07/2021
  • Volume: 17
  • Issue: 1
  • Pagination: 80

Author